# SDR ABXA070399

- Difficulty date: October 19, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 99574657
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SPOILER, OUTBOARD SPOILER ATTACH FITTING CRACKED.  REMOVED AND REPLACED FITTING IN ACCORDANCE WITH DC9 SRM.
